MathSciNet Relay Station
MathSciNet bibliographic data
MR1385870 60K25 (90B22)
Dai, J. G.; Weiss, G. Stability and instability of fluid models for reentrant lines. Math. Oper. Res. 21 (1996), no. 1, 115–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement